# SDR SWAA032557

- Difficulty date: November 19, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 5,757 hours, 3,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL2230LH00
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS TRACK STRIP CRACKED AT ROW 4 ABC.  REMOVED AND REPLACED EEPLS TRACK SECTION PER MM.
